# SDR FDEA201004071090

- Difficulty date: April 7, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: A5237008120600
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR; FWD LOWER CORNER IS DENTED.  REMOVED LOWER FWD CORNER IAW SRM 51-40-21, PARA 6.  RECEIVED NEW CORNER PN A5237008120600, PO 678647.1.  LOCATED AND DRILLED IAW SRM 1-40-44.  INSTALLED NEW CORNER IAW SRM 51-40-21, PARA 6.
